# SDR FDEA2018071641712

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 52,794 hours, 27,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000351
- Part serial: FH1091
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP APPROX 16" FROM INBD END AND 19" FROM LEADING EDGE, LOWER SURFACE SKIN PREVIOUS REPAIR DEBONDED / CRACKS. REPLACED STRINGER SECTION, REPAIR ANGLE, PACKING PLATE, PACKING STRIPS, AND INSTALLED REPAIR FLAP SKIN DOUBLER IAW SRM 57-50-00-201 FIG 206.
